Alert archive / North Dakota / Winter Storm Warnings in 2008
Winter Storm Warning 5, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter storm warning at Nov 5, 2008, 3:09 PM CST for 14 counties in North Dakota; Kittson County, Marshall County, Minnesota. It took effect at Nov 6, 2008, 6:00 AM CST. It was in force for 30 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 5, 2008, 3:09 PM CST (21:09 UTC)
- In effect from
- Nov 6, 2008, 6:00 AM CST
- Expired
- Nov 7, 2008, 12:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Marshall County, MN, Barnes County, ND, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 64 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 5:20 PM CST | SNOW 3 | Bisbee, ND | |
| Nov 6, 5:20 PM CST | SNOW 4 | Esmond, ND | |
| Nov 6, 8:30 PM CST | SNOW 4 | Maddock, ND | |
| Nov 6, 8:30 PM CST | SNOW 6 | 2 Sw New Rockford, ND | ACCOMPANIED BY LOW VISIBILITY IN BLOWING SNOW. |
| Nov 6, 8:40 PM CST | SNOW 5 | York, ND | |
| Nov 6, 9:00 PM CST | SLEET 0.5 | 4 Se Starkweather, ND | ONE HALF INCH OF SLEET ACCUMULATION ESTIMATED DURING THE DAY. PREDOMINANT PRECIPIATION TYPE CHANGED TO SNOW AFTER 9 PM CST. |
| Nov 6, 10:00 PM CST | SNOW 3 | 4 Se Starkweather, ND | 2 TO 3 INCHES OF SNOW FELL IN A LITTLE OVER ONE HOUR. ACCOMPANIED BY THUNDER AND LIGHTNING. |
| Nov 6, 10:50 PM CST | SNOW 4 | Devils Lake, ND | |
| Nov 7, 8:14 AM CST | FREEZING RAIN 0.25 | 6 S Cooperstown, ND | |
| Nov 7, 8:14 AM CST | FREEZING RAIN 0.25 | Devils Lake, ND | |
| Nov 7, 8:14 AM CST | FREEZING RAIN 0.3 | Lankin, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 052109 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 309 PM CST WED NOV 5 2008 ...WINTER STORM TO HIT DEVILS LAKE BASIN TOMORROW INTO FRIDAY... .AN INTENSE WINTER STORM WILL HIT THE DEVILS LAKE REGION TOMORROW THROUGH NOON FRIDAY. A STRONG LOW PRESSURE SYSTEM OVER SOUTH DAKOTA WILL MOVE INTO MINNESOTA OVER THE NEXT 48 HOURS. A BAND OF INTENSE SNOW IS EXPECTED TO FORM TO THE NORTHWEST OF THE LOW...MAINLY OVER THE DEVILS LAKE BASIN. A MIX OF SNOW AND RAIN...WITH POSSIBLE FREEZING RAIN...WILL BRING WINTRY CONDITIONS TO THE REGION TOMORROW MORNING BEFORE TURNING OVER TO SNOW TOMORROW AFTERNOON. EXTREMELY HAZARDOUS DRIVING CONDITIONS ARE EXPECTED IN THE REGION. NDZ006-007-014-015-024-071800- /O.UPG.KFGF.WS.A.0006.081106T0600Z-081107T1200Z/ /O.NEW.KFGF.WS.W.0005.081106T1200Z-081107T1800Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 309 PM CST WED NOV 5 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 AM THURSDAY TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND WINDS...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 12 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. WEDNESDAY EVENING RAIN SHOWERS ARE EXPECTED TO TURN TO A RAIN SNOW MIX BY THURSDAY MORNING. THERE IS A CHANCE OF FREEZING RAIN BEFORE NOON THURSDAY. BY NOONTIME THURSDAY...THE PRECIPITATION IS EXPECTED TO TRANSITION TO HEAVY SNOWFALL. HEAVY SNOW CAN BE EXPECTED FOR MUCH OF THE DAY THURSDAY...WITH ACCUMULATIONS OF 6 TO 10 INCHES BY NOON FRIDAY. IN ADDITION TO HEAVY SNOW...WIND GUSTS OF 25 TO 30 MPH CAN BE EXPECTED THURSDAY NIGHT. SOME AREAS MAY APPROACH BLIZZARD CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MNZ004-007-NDZ008-016-026>029-038-049-052-054-071800- /O.NEW.KFGF.WS.A.0007.081106T1800Z-081107T1800Z/ KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-GRIGGS-STEELE-BARNES-RANSOM-SARGENT- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...WARREN...CAVALIER...GRAFTON... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY... LISBON...GWINNER...ADAMS 309 PM CST WED NOV 5 2008 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. RAIN IS EXPECTED TO TRANSITION TO A RAIN SNOW MIX THURSDAY NIGHT. SLEET AND POSSIBLY FREEZING RAIN IS ALSO POSSIBLE EARLY THURSDAY EVENING. HEAVY SNOW CAN THEN BE EXPECTED AFTER MIDNIGHT THURSDAY ...WITH ACCUMULATIONS OF 4 INCHES OR MORE EXPECTED BY NOON FRIDAY. GUSTY WINDS UP TO 25 MPH CAN ALSO BE EXPECTED. DRIVERS SHOULD USE EXTREME CAUTION WHEN DRIVING IN THESE CONDITIONS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ SPEICHER
6 follow-up statements
000 WWUS43 KFGF 061120 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 520 AM CST THU NOV 6 2008 ...WEATHER WILL TURN NASTY IN THE DEVILS LAKE BASIN TODAY THROUGH FRIDAY... .AN INTENSE WINTER STORM WILL HIT THE DEVILS LAKE REGION TODAY THROUGH NOON FRIDAY. A STRONG LOW PRESSURE SYSTEM OVER SOUTHEAST SOUTH DAKOTA WILL MOVE INTO WEST CENTRAL MINNESOTA BY THURSDAY AFTERNOON. A BAND OF HEAVY SNOW IS EXPECTED TO FORM NORTHWEST OF THE LOW... MAINLY OVER THE DEVILS LAKE BASIN. A MIX OF SNOW AND RAIN...ALONG WITH FREEZING RAIN AND SLEET...WILL BRING WINTRY CONDITIONS TO THE REGION THIS MORNING BEFORE TURNING OVER TO SNOW THIS AFTERNOON. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED IN THE REGION. NDZ006-007-014-015-024-071800- /O.CON.KFGF.WS.W.0005.081106T1200Z-081107T1800Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 520 AM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. A VARIETY OF WINTER WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA THIS MORNING. RAIN WILL TURN TO SNOW AND MAY BE COMBINED WITH FREEZING RAIN AND SLEET. AS TEMPERATURE FALL BELOW FREEZING...SLEET AND FREEZING RAIN CAN BE EXPECTED. BY NOONTIME...THE MIXED PRECIPITATION SHOULD TURN TO SNOW. SNOW MAY BECOME HEAVY AT TIMES. 6 TO 9 INCHES OF SNOW WILL BE POSSIBLE THROUGH NOON FRIDAY. NORTH TO NORTHEAST WIND OF 25 TO 35 MPH WITH HIGHER GUSTS ARE FORECAST. THE SNOW COMBINED WITH STRONG WINDS MAY PRODUCE NEAR BLIZZARD CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MNZ004-007-NDZ008-016-026>029-038-049-052-054-071800- /O.CON.KFGF.WS.A.0007.081106T1800Z-081107T1800Z/ KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-GRIGGS-STEELE-BARNES-RANSOM-SARGENT- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...WARREN...CAVALIER...GRAFTON... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY... LISBON...GWINNER...ADAMS 520 AM CST THU NOV 6 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH FRIDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH FRIDAY MORNING. RAIN IS EXPECTED TO TRANSITION TO A RAIN SNOW MIX THURSDAY NIGHT. SLEET AND POSSIBLY FREEZING RAIN IS ALSO POSSIBLE EARLY THURSDAY EVENING. HEAVY SNOW CAN THEN BE EXPECTED AFTER MIDNIGHT THURSDAY...WITH ACCUMULATIONS OF 4 INCHES OR MORE POSSIBLE BY NOON FRIDAY. GUSTY WINDS UP TO 25 MPH CAN ALSO BE EXPECTED. DRIVERS SHOULD USE CAUTION WHEN DRIVING IN THESE CONDITIONS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. YOU SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS. $$ HOPPES
000 WWUS43 KFGF 061754 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1154 AM CST THU NOV 6 2008 ...COLDER AIR WILL SLOWLY SPREAD EASTWARD THROUGH FRIDAY CAUSING THE RAIN TO TRANSITION TO SNOW OVER MUCH OF EASTERN NORTH DAKOTA... .A SLOW MOVING LOW PRESSURE SYSTEM WILL BE OVER CENTRAL MINNESOTA TONIGHT AND THEN MOVE EAST INTO NORTHERN WISCONSIN AND WEAKEN ON BY LATE FRIDAY. PRECIPITATION WILL CONTINUE TO WRAPAROUND THE STORM SYSTEM THROUGH TONIGHT AND THEN DECREASE ON FRIDAY. AT THE SAME TIME COLDER AIR WILL SLOWLY FILTER EASTWARD THROUGH EASTERN NORTH DAKOTA CAUSING THE PRECIPITATION TO EVENTUALLY CHANGEOVER TO SNOW. THE WORST OF THE STORM WILL IMPACT THE DEVILS LAKE REGION WHERE HEAVY SNOW AND HIGH WINDS WILL MAKE TRAVEL DIFFICULT TONIGHT. THE TRANSITION TO SNOW WILL GRADUALLY TAKE PLACE EASTWARD THROUGH THE NIGHT REACHING THE RED RIVER OVERNIGHT. PRIOR TO THE CHANGEOVER TO SNOW...A PERIOD OF FREEZING RAIN AND SLEET IS EXPECTED. MNZ004-007-NDZ008-016-026>029-038-049-052-054-071800- /O.UPG.KFGF.WS.A.0007.081106T1800Z-081107T1800Z/ /O.EXB.KFGF.WS.W.0005.081106T1800Z-081107T1800Z/ KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH COUNTY-NELSON- GRAND FORKS-GRIGGS-STEELE-BARNES-RANSOM-SARGENT- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...WARREN...CAVALIER...GRAFTON... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...VALLEY CITY... LISBON...GWINNER...ADAMS 1154 AM CST THU NOV 6 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR SNOW AND STRONG WINDS WHICH IS IN EFFECT UNTIL 12 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL CONTINUE TO SLOWLY FALL THIS AFTERNOON INTO TONIGHT CAUSING THE RAIN TO GRADUALLY TRANSITION TO A PERIOD OF FREEZING RAIN AND SLEET AND THEN TO SNOW OVERNIGHT. THE SNOW WILL DIMINISH BY FRIDAY AFTERNOON. NORTH WINDS OF 20 TO 35 MPH WILL CAUSE SOME VISIBILITY REDUCTIONS. THE IMPACT OF THE WINTER STORM WILL VARY OVER THE AREA...WITH LOCATIONS FROM LANGDON TO PEMBINA THROUGH PARK RIVER TO MICHIGAN TO VALLEY CITY SEEING 4 TO 5 INCHES OF SNOWFALL BY FRIDAY AFTERNOON IN ADDITION TO A PERIOD OF FREEZING RAIN AND SLEET. FOR LOCATIONS FROM JUST EAST OF HALLOCK THROUGH THE CITY OF GRAND FORKS TO LISBON WILL SEE A LATER CHANGEOVER TO SNOW AND THUS LESS SNOWFALL. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES MAY OCCUR IN THIS BAND BY FRIDAY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NDZ006-007-014-015-024-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 1154 AM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING FOR HEAVY SNOW AND WIND REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. A VARIETY OF WINTER WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA TODAY WITH FREEZING RAIN AND SLEET CHANGING OVER TO SNOW. SNOW WILL CONTINUE TONIGHT INTO FRIDAY MORNING...HEAVY AT TIMES...WITH TOTAL SNOW ACCUMULATIONS OF 6 TO 9 INCHES LIKELY. NORTH TO NORTHEAST WIND OF 25 TO 35 MPH WITH HIGHER GUSTS ARE FORECAST. THE SNOW COMBINED WITH STRONG WINDS MAY PRODUCE NEAR BLIZZARD CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ DTR
000 WWUS43 KFGF 070145 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 745 PM CST THU NOV 6 2008 ...WINTER STORM IN PROGRESS ACROSS THE NORTHERN PLAINS... .PRECIPITATION WILL CONTINUE TO WRAP AROUND A SLOW MOVING LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA TONIGHT AND EARLY FRIDAY. A BAND OF HEAVY SLEET IS EXPECTED OVER PARTS OF NORTHEAST AND EAST CENTRAL NORTH DAKOTA THIS EVENING. ACROSS THE DEVILS LAKE BASIN HEAVY SNOW AND HIGH WINDS WILL PRODUCE SIGNIFICANT BLOWING SNOW. COLDER AIR WILL CONTINUE FILTERING IN BEHIND THE LOW PRESSURE SYSTEM...SO PRECIPITATION WILL GRADUALLY CHANGE TO ALL SNOW ACROSS THE WHOLE AREA. THIS TRANSITION WILL TAKE PLACE LAST IN THE GRAND FORKS AND HALLOCK AREAS. MNZ004-007-NDZ016-027-029-038-049-052-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ KITTSON-WEST MARSHALL-EASTERN WALSH COUNTY-GRAND FORKS-STEELE- BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...HALLOCK...WARREN...GRAFTON... GRAND FORKS...FINLEY...VALLEY CITY...LISBON...GWINNER 745 PM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING FOR REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. A BAND OF HEAVY SLEET WILL OCCUR THROUGH MIDNIGHT FROM THE CAVALIER AND PARK RIVER AREAS SOUTHWEST THROUGH FINLEY AND VALLEY CITY. SIGNIFICANT ACCUMULATIONS OF SLEET ARE EXPECTED. THIS WILL PRODUCE DANGEROUS DRIVING CONDITIONS AND POSSIBLE POWER OUTAGES. THE PRECIPITATION MAY MIX WITH FREEZING RAIN AND SNOW BEFORE CHANGING TO ALL SNOW AFTER MIDNIGHT. TOTAL SNOW ACCUMULATIONS OF 4 TO 5 INCHES ARE EXPECTED BY FRIDAY AFTERNOON. NORTH WINDS OF 20 TO 35 MPH WILL CAUSE BLOWING SNOW AT TIMES. LOCATIONS FROM JUST EAST OF HALLOCK THROUGH THE CITY OF GRAND FORKS TO LISBON WILL SEE A LATER CHANGEOVER TO SNOW AND THUS LESS ACCUMULATION. TOTAL ACCUMULATIONS OF 1 TO 3 INCHES MAY OCCUR IN THIS BAND BY FRIDAY AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NDZ006>008-014-015-024-026-028-054-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...NEW ROCKFORD...LAKOTA...COOPERSTOWN...ADAMS 745 PM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING FOR SNOW AND WIND REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. A BAND OF HEAVY SLEET WILL OCCUR THIS EVENING IN THE LAKOTA AND COOPERSTOWN AREAS. SIGNIFICANT SLEET ACCUMULATIONS ARE EXPECTED...WHICH WILL CAUSE DANGEROUS DRIVING CONDITIONS AND POWER OUTAGES. THIS PRECIPITATION WILL CHANGE TO ALL SNOW BY MIDNIGHT. SNOW WILL CONTINUE ACROSS THE DEVILS LAKE BASIN...BECOMING HEAVY AT TIMES DURING THE LATE EVENING AND OVERNIGHT. SOME SLEET MAY MIX WITH THE SNOW THROUGH MIDNIGHT. TOTAL SNOW ACCUMULATIONS OF 6 TO 9 INCHES ARE LIKELY. NORTH TO NORTHEAST WIND OF 25 TO 35 MPH WITH HIGHER GUSTS ARE FORECAST. THE SNOW COMBINED WITH STRONG WINDS MAY PRODUCE NEAR BLIZZARD CONDITIONS. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ CJS/TG
000 WWUS43 KFGF 070342 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 942 PM CST THU NOV 6 2008 ...THE WINTER STORM WILL CONTINUE OVERNIGHT... .LOW PRESSURE WILL SLOWLY MOVE INTO CENTRAL MINNESOTA TONIGHT. MOISTURE WILL CONTINUE WRAPPING AROUND THIS SYSTEM...RESULTING IN MODERATE TO HEAVY SNOW ACROSS WESTERN PARTS OF THE DEVILS LAKE BASIN. FURTHER EAST...A MIX OF LIGHT SLEET...SNOW...AND FREEZING RAIN WILL CONTINUE OVERNIGHT IN PARTS OF EAST CENTRAL AND NORTHEASTERN NORTH DAKOTA AS WELL AS FAR NORTHWESTERN MINNESOTA. THE PRECIPITATION WILL GRADUALLY CHANGE TO ALL SNOW IN THESE AREAS AFTER MIDNIGHT. GUSTY NORTH WINDS WILL PRODUCE SOME BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITY IN OPEN COUNTRY. CONDITIONS WILL BEGIN TO IMPROVE FRIDAY MORNING AS THE LOW PRESSURE SYSTEM WEAKENS AND SLOWLY MOVES AWAY FROM THE AREA. MNZ004-007-NDZ016-027-029-038-049-052-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ KITTSON-WEST MARSHALL-EASTERN WALSH COUNTY-GRAND FORKS-STEELE- BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...HALLOCK...WARREN...GRAFTON... GRAND FORKS...FINLEY...VALLEY CITY...LISBON...GWINNER 942 PM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. A MIX OF SLEET AND SNOW IS EXPECTED TO CONTINUE TONIGHT IN A BAND EXTENDING FROM HALLOCK SOUTHWEST THROUGH GRAFTON...FINLEY...AND VALLEY CITY. STORM TOTAL ACCUMULATIONS OF SLEET WILL BE AROUND ONE INCH IN SOME LOCATIONS. THE PRECIPITATION WILL GRADUALLY TRANSITION TO LIGHT SNOW AFTER MIDNIGHT...WITH 1 TO 3 INCHES OF ACCUMULATION EXPECTED BY NOON ON FRIDAY. SINCE THE SNOW WILL BE FALLING ON TOP OF ALREADY ICY ROADWAYS...HAZARDOUS TRAVEL IS EXPECTED. IN THE GRAND FORKS...LISBON...AND GWINNER AREAS...AN INCH OR LESS OF SNOW AND POSSIBLY SOME SLEET OR BRIEF FREEZING RAIN IS EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NDZ006-014-024-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ TOWNER-BENSON-EDDY- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...NEW ROCKFORD 942 PM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. A MIX OF SLEET AND SNOW WILL TRANSITION TO ALL SNOW BY MIDNIGHT. THE SNOW MAY BE HEAVY AT TIMES...ESPECIALLY AFTER MIDNIGHT ACROSS FAR WESTERN TOWNER...BENSON...AND EDDY COUNTIES. AN ADDITIONAL 4 TO 7 INCHES OF SNOW WILL FALL BY MORNING...BRINGING STORM TOTALS TO BETWEEN 7 AND 13 INCHES. STRONG AND GUSTY NORTH WINDS WILL CAUSE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITY IN OPEN COUNTRY. A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NDZ007-008-015-026-028-054-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ CAVALIER-PEMBINA-RAMSEY-NELSON-GRIGGS-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...LANGDON...CAVALIER...DEVILS LAKE... LAKOTA...COOPERSTOWN...ADAMS 942 PM CST THU NOV 6 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. SLEET AND FREEZING RAIN WILL GRADUALLY LIGHTEN UP AND CHANGE TO SNOW OVERNIGHT IN THE CAVALIER...LANGDON...DEVILS LAKE...AND COOPERSTOWN AREAS. STORM TOTAL SLEET ACCUMULATIONS WILL APPROACH ONE INCH IN SOME AREAS. BETWEEN 3 AND 6 INCHES OF SNOW IS ALSO EXPECTED...ALONG WITH GUSTY NORTH WINDS. THE COMBINATION OF MIXED PRECIPITATION AND WINDS WILL MAKE TRAVEL HAZARDOUS. POWER OUTAGES ARE ALSO POSSIBLE. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CJS/TG
000 WWUS43 KFGF 071106 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 506 AM CST FRI NOV 7 2008 ...THE WINTER STORM CONTINUES TODAY... .LOW PRESSURE WILL MOVE ACROSS CENTRAL MINNESOTA TODAY. MOISTURE CONTINUES WRAPPING AROUND THIS SYSTEM...RESULTING IN MODERATE TO HEAVY SNOW ACROSS WESTERN PARTS OF THE DEVILS LAKE BASIN. FURTHER EAST...THE RAIN IS EXPECTED TO CHANGE SNOW IN PARTS OF EASTERN NORTH DAKOTA AS WELL AS FAR NORTHWESTERN MINNESOTA. GUSTY NORTH WINDS WILL PRODUCE SOME BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES...ESPECIALLY IN OPEN COUNTRY. CONDITIONS WILL BEGIN TO IMPROVE FRIDAY AFTERNOON AS THE LOW PRESSURE SYSTEM WEAKENS AND SLOWLY MOVES AWAY FROM THE AREA. MNZ004-007-NDZ016-027-029-038-049-052-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ KITTSON-WEST MARSHALL-EASTERN WALSH COUNTY-GRAND FORKS-STEELE- BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...HALLOCK...WARREN...GRAFTON... GRAND FORKS...FINLEY...VALLEY CITY...LISBON...GWINNER 506 AM CST FRI NOV 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. THE RAIN IS EXPECTED TO CHANGE OVER TO SNOW QUICKLY THIS MORNING...WITH 1 TO 3 INCHES OF SNOWFALL ACCUMULATION ANTICIPATED BY MIDDAY. THE SNOW IN COMBINATION WITH GUSTY NORTH WINDS WILL CAUSE REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ NDZ006>008-014-015-024-026-028-054-071800- /O.CON.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...NEW ROCKFORD...LAKOTA...COOPERSTOWN...ADAMS 506 AM CST FRI NOV 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW IS EXPECTED TO CONTINUE THROUGH THE MORNING AND IT MAY BE HEAVY AT TIMES. STORM TOTAL SNOWFALL AMOUNTS FROM 7 TO 13 INCHES ARE ANTICIPATED. GUSTY NORTHWEST WINDS WILL CAUSE BLOWING SNOW AND REDUCED VISIBILITIES...ESPECIALLY IN OPEN COUNTRY. A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST...WHICH WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE. $$ NG
000 WWUS43 KFGF 071752 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1152 AM CST FRI NOV 7 2008 ...WINTER STORM WARNINGS TO EXPIRE... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO WEAKEN AND MOVE SLOWLY EASTWARD TODAY. RESIDUAL LIGHT SNOW BANDS WILL CONTINUE THIS AFTERNOON ACROSS THE DEVILS LAKE BASIN AND NORTHERN RED RIVER VALLEY. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS WILL BE MINIMAL AND STRONG NORTH WINDS WILL GRADUALLY DECREASE. MNZ004-007-NDZ016-027-029-038-049-052-071900- /O.EXP.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ KITTSON-WEST MARSHALL-EASTERN WALSH COUNTY-GRAND FORKS-STEELE- BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...HALLOCK...WARREN...GRAFTON... GRAND FORKS...FINLEY...VALLEY CITY...LISBON...GWINNER 1152 AM CST FRI NOV 7 2008 ...WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY... THE WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY. LIGHT SNOW BANDS WILL CONTINUE ACROSS THE NORTHERN RED RIVER VALLEY THIS AFTERNOON. HOWEVER...ONLY ONE INCH OR LESS OF ADDITIONAL ACCUMULATION IS EXPECTED. $$ NDZ006>008-014-015-024-026-028-054-071845- /O.EXP.KFGF.WS.W.0005.000000T0000Z-081107T1800Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON-GRIGGS- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...NEW ROCKFORD...LAKOTA...COOPERSTOWN...ADAMS 1141 AM CST FRI NOV 7 2008 ...WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY... THE WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY. LIGHT SNOW BANDS WILL CONTINUE ACROSS THE DEVILS LAKE BASIN THIS AFTERNOON. HOWEVER...ONLY ONE TO TWO INCHES OF ADDITIONAL ACCUMULATION IS EXPECTED. AREAS OF REDUCED VISIBILITY DUE TO BLOWING SNOW WILL CONTINUE AS NORTH WINDS NEAR 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH GRADUALLY WEAKEN THROUGHOUT THE AFTERNOON. $$ ROGERS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Nov 5, 10:39 AM CST, 4 hours 30 minutes earlier.
Area forecast discussion, Nov 5, 10:39 AM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1039 AM CST WED NOV 5 2008
.UPDATE...
ATTENTION IS FOCUSED ON THE CURRENT STORM. 12Z DATA IN AND NAM IS
CONSIDERABLY COLDER IN ITS 850-925 MB TEMP FIELDS ON THURSDAY AND
THURSDAY NIGHT THAN GFS WHICH SHOWS A STRONG 850 MB WARM THERMAL
RIDGE TO THE NORTH OF THE UPPER LOW ACROSS NRN MN INTO THE RED
RIVER VALLEY THRU THURSDAY EVENING GFS HAS BEEN PRETTY CONSISTENT
IN THIS WARMER SCENERIO AND KEEPING HVY SNOW OVER CNTRL ND INTO
DVL REGION OVERNIGHT TONIGHT INTO THURSDAY AND A SLOW PROGRESSION
EAST TOWARD GFK-FAR BY 00Z FRI. WILL LIKELY NEED TO EXPAND THE
WINTER STORM WATCH A BIT FARTHER EAST FOR THURSDAY BUT REALLY
UNSURE HOW FAR EAST. 12Z CANADIAN WOULD APPEAR TO SUPPORT A BIT
WARMER GFS SCENERIO IN KEEPING MOSTLY LIQUID IN THE IMMEDIATE RED
RIVER VALLEY THRU 00Z FRI. NOW AS FOR RAINFALL....GOING WITH
MOSTLY RAIN IDEA THRU THURSDAY EVENING...COPIOUS MOISTURE WILL BE
THROWN NORTH AND THEN WEST TO THE NORTH OF THE UPPER LOW AND INTO
THE DEF ZONE OVER ERN ND AND THE VALLEY THURSDAY WITH 1-2 INCH
RAINS ON THURSDAY APPEARING LIKELY...WITH 8-10 INCH SNOWS FARTHER
WEST IN MAIN SNOW BAND. 12Z GF SHOWS GOOD DRY SLOT NOW WORKING
INTO SCNTRL SD MOVING INTO ERN SD/SE ND TONIGHT AND INTO WCNTRL MN
THURSDAY AND AGAIN THIS WOULD FIT GENERAL SYNOPTIC IDEA AS UPPER
LOW MOVES TO OUR SOUTH.
FOR THIS MORNING...ONLY MINOR UPDATES NEEDED FOR TEMPS. FRONTAL
ZONE LOCATED FROM BRITTON SD TO JUST SOUTH AND EAST OF FARGO TO
RED LAKE MN. NORTHEAST WINDS NORTH OF THIS BOUNDARY WITH TEMPS
COOLING INTO THE 40S AND UPR 30S ONCE YOU GET TO DVL BASIN. SOUTH
OF THE BOUNDARY TEMPS 55 TO 60 WITH SOUTHEAST WINDS. THIS BOUNDARY
LIKELY TO MAINTAIN ITSELF THRU THIS EVENING AND TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 432 AM CST WED NOV 5 2008/
SHORT TERM...TODAY THROUGH FRIDAY NIGHT.
UPPER LEVEL TROUGH WILL MOVE OVER THE HIGH PLAINS OF MT AND WY WILL
MOVE INTO THE NEB AND SD REGION TODAY AND INTENSIFY. SYSTEM WILL
SLOW MOVE EAST FOR THE REST OF THE PERIOD. WATER VAPOR LOOP SHOWS
SHORT WAVE OVER ND SD BORDER MOVING NORTH. RADAR SHOWING SHOWERS AND
THUNDERSTORMS IN THE NORTHERN VALLEY ALONG 700 HPA THETA-E RIDGE.
PRECIPITABLE WATER REMAINS ABOVE AN INCH THROUGH WED EVENING.
PLENTY OF RAIN EXPECTED WITH THIS SYSTEM . SO WILL KEEP THE FLOOD
WATCH GOING. SIGNIFICANT SNOW EXPECTED OVER THE DEVILS LAKE BASIN
ALONG WITH WIND AND BLOWING SNOW STARTING LATE TONIGHT. WILL KEEP
WINTER STORM WATCH FOR THAT AREA.
LONG TERM...SATURDAY AND SUNDAY.
UPPER LOW BEGIN TO MOVE OUT BY SAT. HOWEVER ANOTHER WEAK SHORT WAVE
FORECAST TO MOVE THROUGH SAT AND SAT NIGHT.
AVIATION...
MVFR CIGS AND VISIBILITIES WERE OVER SOUTHEAST ND AND PARTS OF
NORTHEAST ND. GENERALLY LOOK FOR CONDITIONS TO FALL INTO THE IFR
CATEGORY TODAY.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NDZ008-016-026>030-
038-039-049-052>054.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT
FOR NDZ006-007-014-015-024.
MN...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MNZ001>005-007-008-
013>015-022-027-029-030-040.
&&
RIDDLE/HOPPESHazardous weather outlook, Nov 5, 7:07 AM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 707 AM CST WED NOV 5 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061315- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 707 AM CST WED NOV 5 2008 ...WINTER STORMS WATCH IS IN EFFECT FOR THE DEVIL LAKE BASIN FOR LATE TONIGHT THROUGH LATE THURSDAY NIGHT... ...A FLOOD WATCH IS IN EFFECT FOR THE MUCH OF THE RED RIVER VALLEY FROM NOON TODAY THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN AND ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS THIS AFTERNOON AND TONIGHT MAINLY OVER EASTERN NORTH DAKOTA. UP TO AN INCH OF RAIN WILL BE POSSIBLE OVER EASTERN NORTH DAKOTA. A FLOOD WATCH REMAINS IN EFFECT FOR THIS AFTERNOON THROUGH THURSDAY AFTERNOON. LOW PRESSURE OVER CENTRAL SOUTH DAKOTA WILL SLOWLY MOVE EAST TONIGHT WITH MODEST RAINFALL EXPECTED NORTH AND NORTHWEST OF THE LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN WILL CONTINUE OVER EASTERN NORTH DAKOTA AND MOVE INTO PARTS OF NORTHWEST MINNESOTA. RAIN WILL ALSO CHANGE TO SNOW STARTING IN THE DEVILS LAKE BASIN THURSDAY MORNING AND SHIFTING INTO NORTHWEST MINNESOTA THURSDAY EVENING. TOTAL SNOW AMOUNTS WILL BE 6 TO 8 INCHES OVER THE DEVILS LAKE BASIN AND WILL TAPER OFF TO 1 TO 2 INCHES OVER NORTH CENTRAL MINNESOTA BY THURSDAY NIGHT. STRONG NORTH WINDS WILL ALSO PRODUCE NEAR BLIZZARD CONDITIONS OVER PARTS OF EASTERN NORTH DAKOTA THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:09 PM CST | Winter Storm Watch | FGF | Barnes, Grand Forks, Griggs, Nelson, Pembina, Ransom and 3 more | 21 hr |
| Nov 5, 5:01 PM CST | Severe Thunderstorm Warning | FGF | Cass, Traill | 59 min |
| Nov 5, 9:48 AM CST | River Flood Warning | FGF | Clay | 6 days |
| Nov 5, 9:48 AM CST | River Flood Warning | FGF | Clay | 10 days |
Nearby
Winter Storm Warnings in North Dakota, 2008Winter Storm Warnings in Minnesota, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.